Feeling Nauseous After An Abortion?

Illustration of Feeling Nauseous After An Abortion?
Illustration: Feeling Nauseous After An Abortion? images-prod.healthline.com

, I had an abortion a month ago, at the age of 1 month of pregnancy, I had an abortion because the time was not right husband said. And the problem for one month after my abortion is nausea “when I want to eat, little or much of what I eat. I’ve tested it twice, the results were negative. Guess what happened to my stomach? Please help

1 Answer:

Hello Deswi,

Thank you for asking HealthReplies.com.

Need to be clarified, in what way did you have the abortion? Have you checked with your doctor how is your current pregnancy condition?

Without a clear medical reason, having an abortion in any way is an illegal act, and could put you and your partner at risk of criminal penalties that are not minor. Therefore, if you and your partner really intend to postpone pregnancy, rather than having an abortion after pregnancy has already occurred, it is wise to use contraception to avoid an unplanned pregnancy.

Quite severe nausea that you experience can refer to a variety of conditions, for example:

Pregnancy that still continues; indeed, not all abortionists successfully abort the womb, the results of the testpack could be negative in pregnant women, for example due to the way the testpack is incorrect or the time of examination is too early Organic disorders, such as dyspepsia, digestive infections, obstructive ileus, intestinal inflammation, infections viruses or bacteria, head injuries, vertigo, food poisoning, side effects of drugs. Mental disorders, such as the result of guilt, depression, etc. Your condition should be checked directly by a doctor or specialist in internal medicine so that you can be given the right treatment. For cases of severe or prolonged nausea, doctors will often recommend that you undergo further tests, such as laboratories, ultrasound, and so on. In the meantime, for nausea to improve, you can do it first:

Compress stomach nausea with warm water Do not over-consume foods that trigger nausea, for example acidic foods, spicy, coconut milk, oily, gassed, caffeinated drinks Eat small portions but often stay away from alcohol and do not carelessly consume drugs More regularly sleep Relax your mind Hope it helps yes..

: by

Related Question

Dangers Of Consumption Of Ibuprofen With Vitamin B Drugs?

Dangers Of Consumption Of Ibuprofen With Vitamin B Drugs?

(1 year ago)

Morning. R n Yesterday my uncle bought the drug grafazol and hufaneuron but instead was given graphamic and hufaneuron is it dangerous?...

Overcoming Skin Peeling From The Head To The Face?

Overcoming Skin Peeling From The Head To The Face?

(1 year ago)

Hello doctor, introduce my name Adhe, I want to ask, my scalp is peeled off, initially only on the head, but gradually ran into my face, especially the face parts that have feather...

Knee Pain When Running And The Top Of The Left Knee Looks Swollen?

Knee Pain When Running And The Top Of The Left Knee Looks Swollen?

(1 year ago)

Good afternoon want to ask, my knee has pain. It has been through the physiotherapy process for the condition of the knee is still good. There is only a muscle that moves. When I s...

Leave a Reply

Your email address will not be published. Required fields are marked *